, , Complex hypergeometric functions and integrable many body problems / Cornell University. Series arXiv "math". 2021. No. arXiv:2105.15031.
General reduction of the elliptic hypergeometric equation to the level of complex hypergeometric functions is described. Derived equation is generalized to the Hamiltonian eigenvalue problem for new rational integrable N-body systems emerging from particular degenerations of the elliptic Ruijsenaars and van Diejen models. ...
Added: November 9, 2021
, В кн.: Материалы конференции. Межвузовская научно-техническая конференция студентов, аспирантов и молодых специалистов им. Е.В. Арменского. .: М.: МИЭМ НИУ ВШЭ, 2020.. С. 6-7.
In this paper, we consider a linear homogeneous difference equation of the 2nd order with smooth coefficients. It is known that there are the several solutions to such equation. We have constructed explicit restrictions on the smoothness and growth of the coefficients of the equation, under which the solution retains the WKB form in ...
Added: August 6, 2021
This book gathers papers from the International Conference on Differential & Difference Equations and Applications 2017 (ICDDEA 2017), held in Lisbon, Portugal on June 5-9, 2017. The editors have compiled the strongest research presented at the conference, providing readers with valuable insights into new trends in the field, as well as applications and high-level survey ...
Added: December 16, 2017
, , et al., Н. Новгород: Издательство НГТУ, 2006
Added: November 5, 2009
, Наноструктуры. Математическая физика и моделирование 2016 Т. 15 № 2 С. 5-20
We study the asymptotics of solutions of linear difference equations (recurrence relations) with slowly varying coeffi cients. It is known that the local asymptotic behavior of solutions can be obtained similarly to the WKB approximation for linear differential equations. In contrast to the continuous case, one of the major obstacles to the widespread use of ...
Added: October 20, 2016